# SDR USAA950838

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - THE CABIN CEILING EXIT SIGN, FOR THE OVERWING EMERGENCY EXIT, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
